# SDR TRAX200700364

- Difficulty date: March 15, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 10,905 hours, 7,135 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 364 S26l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 26L AND 26R AT FS 364.00.   (SUPPLEMENTAL 28 MARCH 07)   REMOVED FASTNERS AND BLENDED CORRISION IAW CRJ 700 SRM 51-42-06.  DAMAGE IS OUT OF LIMITS, REMOVED .025  FROM S26R BETWEEN  FS 349 AND FS 364. DAMAGE ON S26L IS WITH IN LIMIT, REMOVED .006 IAW CRJ 700 SRM 53-21-03-101-006-A01.   S26R HAS BEEN REMOVED AND REPLACED ATFS 364 FOR ALL WORK ACCOMPLISHED REFER TO W/O 53023 N/R-00161.  INSTALLED RIVETS ON S26L AT FS 364 TREATED, PRIMED AND PAINTED REWOKED AREA IAW CRJ 700 SRM 51-42-06.
